MathSciNet Relay Station
MathSciNet bibliographic data
MR153674 (27 #3635) 12.80
Mead, D. G. A note on the ideal $[uv]$. Proc. Amer. Math. Soc. 14 1963 607–608.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement